# SDR SWIA2019060545941

- Difficulty date: May 9, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 37,048 hours, 33,841 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG TRUNNION REQUIRES REPLACEMENT DUE TO DAMAGE. (C-CHECK) RO: 06/02/2019 REPLACED RH MLG TRUNNION AND TRUNNION STRAP IAW REO AND SRM. LEAK CHECK GOOD.
